# SDR SWAA2021081210147

- Difficulty date: August 7, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Broken
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXTERNAL RADOME NUT PLATE LOC. BTW BS 727B TO BS 727C AND STR 1 TO STR 2L AT UPPER FUSELAGE (1 EA) / REPLACED NUT PLATE LOC ON EXTERNAL RADOME BTW BS 727B TO BS 727C AND STR 1 TO STR 2L AT UPPER FUSELAGE(1EA)B737-700 SRM 51-10-02 ITEM 9 51-40-02 AND DWG DG234-7025 -00 REV.F
